# SDR WX0A072035

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 861304
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIR EMER OVERHEAD LIGHT INOPERATIVE.  R & R FWD DEFRIB AT BATTERY IAW MM25-60-0.
